MathSciNet Relay Station
MathSciNet bibliographic data
MR1603459 11R18
Serre, Jean-Pierre Classes des corps cyclotomiques (d'après K. Iwasawa). (French) [Classes of cyclotomic fields (after K. Iwasawa)] Séminaire Bourbaki, Vol. 5, Exp. No. 174, 83–93, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement